Péli Gábor

Péli  Gábor
CV letöltése

Kutató

Tudományos tanácsadó (MTA TK Recens)
  • Tudományos cím vagy fokozat: MTA külső tagja, DSc.
  • E-mail: peli.gabor@tk.mta.hu
  • Telefonszám: 0612246700 / 5227
  • Épület: T (Emelet, szobaszám: I.14.)
Kutatási területek

szervezetelmélet, hálózatkutatás

Kiemelt publikációk

Péli, G. (2017) "Population adaptation with newcomers and incumbents: the effects of the organizational niche." Industrial and Corporate Change, 26(1): 103-124.

García-Díaz, C. E., A. van Witteloostuijn and G. Péli. (2015) "Micro-level adaptation, macro-level selection, and the dynamics of market partitioning." PLoS One  10(12): e0144574. doi:10.1371/journal.pone.0144574

Bruggman, J., Péli, G. (2014) “Small firm subsistence and market dimensionality.” International Journal of Modern Physics C, 25(10): 1450053 [11 pages]. 

Lowery, D., Otjes, S., Gherghina, S., A. van Witteloostuijn, G. Péli and H. Brasher (2010) “Unpacking LogM: Toward a more general theory of party system density.” American Journal of Political Science 54: 921-935.

Péli, G. (2009) “Fit by founding, fit by adjustment: Reconciling conflicting organization theories with logical formalization” Academy of Management Review 34(2): 343-360.

Péli, G. and J. Bruggeman 2006. “Networks Embedded in n-Dimensional Space: The impact of dimensionality change.” Social Networks, 28: 449-453.

Péli, G., L. Pólos and M. T. Hannan. 2000. “Back to Inertia: Theoretical implications of alternative styles of logical formalization.” Sociological Theory, 18: 193-213.

Péli, G. and B. Nooteboom. 1999. “Market Partitioning and the Geometry of the Resource Space.” American Journal of Sociology, 104: 1132-1153.

Péli, G. 1997. “The Niche Hiker’s Guide to Population Ecology: A logical reconstruction of organization ecology’s niche theory.” Sociological Methodology, 27: 1‑46.

Péli, G. and M. Masuch. 1997. “The Logic of Propagation Strategies: Axiomatizing a fragment of organizational ecology in first‑order logic.” Organization Science, 8: 310‑331.

Péli, G., J. Bruggeman, M. Masuch and B. Ó Nualláin. 1994. “A Logical Approach to Formalizing Organization Ecology.” American Sociological Review, 59: 571‑593.